English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Initial boundary value problems for Einstein's field equations and geometric uniqueness

Friedrich, H. (2009). Initial boundary value problems for Einstein's field equations and geometric uniqueness. General Relativity and Gravitation, 41(9), 1947-1966. doi:10.1007/s10714-009-0800-3.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6065-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-50E9-C
Genre: Journal Article

Files

show Files
hide Files
:
0903.5160v1.pdf (Preprint), 221KB
Name:
0903.5160v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
GRG41_1947.pdf (Any fulltext), 181KB
Name:
GRG41_1947.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Friedrich, Helmut1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: While there exist now formulations of initial boundary value problems for Einstein's field equations which are well posed and preserve constraints and gauge conditions, the question of geometric uniqueness remains unresolved. For two different approaches we discuss how this difficulty arises under general assumptions. So far it is not known whether it can be overcome without imposing conditions on the geometry of the boundary. We point out a natural and important class of initial boundary value problems which may offer possibilities to arrive at a fully covariant formulation.

Details

show
hide
Language(s):
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 429222
arXiv: 0903.5160
URI: http://arxiv.org/abs/0903.5160
DOI: 10.1007/s10714-009-0800-3
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: General Relativity and Gravitation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 41 (9) Sequence Number: - Start / End Page: 1947 - 1966 Identifier: ISSN: 0001-7701